I've noticed more hair loss than normal, excessive edema, more constipation, delayed menses. Could this be from the thyroid med's? What happens if I quit taking them? I have a protozoa, just diagnosed, so that is partly why my hormones were off.
9 Nov 2009
If you need thyroid hormones (as a supplement) you really need to take it for your well-being.
It is unfortunate that you are experiencing side effects, but it does happen in some individuals, where different brands may cause different sorts of side effects and some brands may be fine to use.
If possible ask your doctor to change you to another brand. Changing to another brand is an alternative and may work for you, without any side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
My Dr. wrote a new script for antihistamine-my refills ran out. The pharmacy gave me pseudoephedrine sulfate with a tad of antihistamine. It greatly ...
2 answers • 26 Sep 2012
How can I tell for sure what my compounding pharmacy prepared for me is really my medication and they didn't give me someone elses? There are no ...
2 answers • 5 May 2014
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
... on Armour Thyroid. I've never needed it before as my former ENDO was able to balance me by adjusting the Sythroid alone. But this GP Dr has ...
1 answer • 14 Nov 2014
My pet had Hyperthyroidism. A compound pharmacy produced the medication that she used. She recently passed away because her Thyroid was shut-off. I ...
0 answers • 6 days ago